Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 37, NWS North Platte, NE

June 1, 2014Keith County, Lincoln County, McPherson County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 1, 2014, 9:13 AM MDT for Keith County, Lincoln County, McPherson County, Nebraska. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2014, 9:13 AM MDT (15:13 UTC)
Expired
Jun 1, 2014, 10:00 AM MDT
In force
47 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Keith County, NE, Lincoln County, NE, McPherson County, NE

The radar

The North Platte radar (KLNX), 82 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 9:15 AM MDTHAIL 12 N Sarben, NEHEAVY RAINFALL WITH PEA SIZE HAIL...A FEW HAIL STONES THE SIZE OF QUARTERS.
Jun 1, 9:20 AM MDTHAIL 0.52 Wnw Sarben, NESMALL HAIL AND HEAVY RAIN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 3.2 hours before the alert went out and 48 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2014-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1530 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
-6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

197 
WUUS53 KLBF 011513
SVRLBF
NEC101-111-117-011600-
/O.NEW.KLBF.SV.W.0037.140601T1513Z-140601T1600Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1013 AM CDT SUN JUN 1 2014

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN KEITH COUNTY IN SOUTHWEST NEBRASKA...
  NORTHWESTERN LINCOLN COUNTY IN SOUTHWEST NEBRASKA...
  SOUTHEASTERN MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA...

* UNTIL 1100 AM CDT/1000 AM MDT/

* AT 911 AM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SARBEN...AND
  MOVING NORTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TRYON AND COKER.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 155.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 196 AND 212.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 13 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4119 10145 4164 10103 4147 10071 4145 10072
      4106 10128
TIME...MOT...LOC 1514Z 224DEG 30KT 4121 10126

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
2 follow-up statements
418 
WWUS53 KLBF 011531
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1031 AM CDT SUN JUN 1 2014

NEC101-111-117-011600-
/O.CON.KLBF.SV.W.0037.000000T0000Z-140601T1600Z/
KEITH NE-LINCOLN NE-MCPHERSON NE-
1031 AM CDT SUN JUN 1 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MCPHERSON...NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES
UNTIL 1100 AM CDT/1000 AM MDT/...

AT 1029 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES NORTH OF
SUTHERLAND...AND MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TRYON.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 155.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 196 AND 213.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 13 AND 34.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4119 10145 4164 10103 4147 10071 4145 10072
      4106 10128
TIME...MOT...LOC 1531Z 218DEG 36KT 4134 10116

HAIL...1.00IN
WIND...60MPH

$$

TAYLOR
594 
WWUS53 KLBF 011557
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1057 AM CDT SUN JUN 1 2014

NEC101-111-117-011608-
/O.EXP.KLBF.SV.W.0037.000000T0000Z-140601T1600Z/
KEITH NE-LINCOLN NE-MCPHERSON NE-
1057 AM CDT SUN JUN 1 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCPHERSON...
NORTHWESTERN LINCOLN AND NORTHEASTERN KEITH COUNTIES WILL EXPIRE AT
1100 AM CDT/1000 AM MDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...SMALL HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE
WITH THIS THUNDERSTORM.

LAT...LON 4119 10145 4164 10103 4147 10071 4145 10072
      4106 10128
TIME...MOT...LOC 1558Z 218DEG 36KT 4155 10094

$$

TAYLOR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 5:36 AM MDT, 3 hours 37 minutes earlier.

Area forecast discussion, Jun 1, 5:36 AM MDT, 3 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
636 AM CDT SUN JUN 1 2014

.SYNOPSIS...
ISSUED AT 355 AM CDT SUN JUN 1 2014

ANALYSIS OF THE 07Z MSL DATA SHOWED A FRONT/BOUNDARY TRACING A
SERPENTINE PATH ACROSS SOUTHERN SOUTH DAKOTA TO A LOW IN SOUTHWEST
SOUTH DAKOTA THEN THROUGH THE WESTERN NEBRASKA SANDHILLS TO A LOW
CENTERED NEAR DENVER. ANOTHER STRONGER FRONT EXTENDED FROM THE SOUTH
DAKOTA LOW TO ANOTHER LOW IN SOUTH CENTRAL WYOMING. BOTH THE AMSU
AND GOES DERIVED PRECIPITABLE WATER IMAGERY SHOWED ABUNDANT MOISTURE
(35-40MM) EAST OF A VALENTINE-LEXINGTON LINE. COMBINING THOSE
PRODUCTS WITH LOW LEVEL WIND SHOWS A SECONDARY MOISTURE PLUME
EXTENDING INTO SOUTHWEST NEBRASKA.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 355 AM CDT SUN JUN 1 2014

THE BIG CHALLENGE TODAY IS THE POSSIBILITY OF SEVERE THUNDERSTORMS
AND THE EXTENT AND TIMING. FROM THE INITIAL CONDITIONS...IT CAN BE
SEEN THAT A SPLIT MOISTURE TRAJECTORY EXTENDS NORTH ACROSS THE
EASTERN HALF OF NEBRASKA ALL THE WAY INTO WESTERN MINNESOTA AND THE
EASTERN DAKOTAS. THE SECOND BRANCH SHOULD DELIVER (25-35MM) MOISTURE
INTO SOUTHWEST NEBRASKA THIS MORNING. THE BULGE OF THE WEAKER
BOUNDARY THIS MORNING SHOULD PROVIDE A FOCUS FOR STORM DEVELOPMENT
IN THE WESTERN SANDHILLS AND CENTRAL NEBRASKA. LOOKING AT THE HIGHER
RESOLUTION SHORT TERM MODELS...IT APPEARS THAT THE COMBINATION OF
DEEP SHEAR AND CONVECTIVE POTENTIAL ENERGY WOULD BE MOST FAVORABLE
FOR CENTRAL AND SOUTHWEST NEBRASKA FROM ABOUT 18Z THROUGH 00Z WITH
THE SEVERE POTENTIAL SHIFTING TO CENTRAL AND SOUTH CENTRAL NEBRASKA
BY 03Z. THEREFORE...OUR HIGHER CONFIDENCE LIES WITH SEVERE
THUNDERSTORMS SOUTH OF A LINE FROM ONEILL THROUGH MULLEN TO
ALLIANCE.

.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 355 AM CDT SUN JUN 1 2014

THIS PORTION OF THE FORECAST CONTINUES TO BE PLAGUED WITH CHANCES
FOR SHOWERS AND THUNDERSTORMS...WITH COOLER TEMPERATURES EXPECTED
FOR MUCH OF THE WEEK.

THE UPPER LEVEL PATTERN WILL BE SHIFTING THROUGH THE FIRST PART OF
THE WORK WEEK AS THE RIDGE OVER THE EASTERN CONUS BREAKS DOWN WITH
THE EASTWARD ADVANCEMENT OF THE SHORTWAVE TROUGH NOW OVER IDAHO
AND UTAH. AFTER AN ACTIVE DAY SUNDAY...THE COLD FRONT WILL HAVE
PUSHED THROUGH THE ENTIRE FORECAST AREA BY 12Z MONDAY. THE AIR
WILL BE MUCH DRIER BEHIND THE FRONT...WITH PRECIPITABLE WATER
VALUES AT 80 TO 90 PERCENT OF NORMAL AND DEWPOINTS DOWN INTO THE
40S. WITH THE DRIER AIR IN PLACE...A DRY DAY IS EXPECTED
MONDAY...AS WELL AS A COOLER DAY WITH THE WARM AIR BEING SLOW TO
START TO COME BACK NORTH. BY 00Z TUESDAY THE SHORTWAVE TROUGH OVER
THE NORTHERN PLAINS WILL HAVE MOVED INTO MINNESOTA...ALLOWING WEAK
RIDGING TO START TO BUILD IN OVER THE HIGH PLAINS...WITH WINDS
BEGINNING TO TURN BACK TO THE SOUTH TO START THE RETURN OF WARM
AND MORE MOIST AIR. HOWEVER...THIS WON/T HAPPEN UNTIL LATE IN THE
AFTERNOON...BUT DESPITE THE COOLER AIR MASS IN PLACE...WITH STRONG
JUNE SUNSHINE EXPECTED...SHOULD STILL GET HIGHS IN THE UPPER 70S
AND LOW 80S ACROSS THE AREA.

MODEL SOLUTIONS ARE IN GOOD AGREEMENT COMBINING THE SHORTWAVE NOW
OFF THE WASHINGTON/OREGON COAST WITH THE UPPER LOW OUT IN THE
PACIFIC AS THEY BOTH APPROACH THE CALIFORNIA COAST TONIGHT. THE
WAVE WILL WEAKEN ON TUESDAY AS IT MOVES INTO THE CENTRAL
ROCKIES...BUT THERE WILL BE ENOUGH ENERGY EJECTING OUT OF THE
SOUTHWEST FLOW INTO THE CENTRAL PLAINS TO KEEP PLENTY OF LIFT
ONGOING THROUGH MONDAY NIGHT AND TUESDAY.

CONTINUED THE CHANCES FOR SHOWERS AND THUNDERSTORMS MONDAY NIGHT
STARTING IN THE FAR SOUTHWEST IN THE EVENING THEN EXPANDING NORTH
AND EAST OVERNIGHT. AS THE PREVIOUSLY MENTIONED SHORTWAVE MOVES
INTO THE ROCKY MOUNTAINS...LEE-SIDE CYCLOGENESIS WILL OCCUR OVER
COLORADO. THIS WILL BRING ABOUT SOUTHERLY FLOW IN THE LOW LEVELS
INTO NEBRASKA...AND WITH THE SURFACE HIGH OVER THE DEEP
SOUTH...THE GULF WILL BE OPEN SO WILL HAVE A STRONG PATH OF
MOISTURE INTO THE FORECAST AREA THROUGH THE SOUTHERN PLAINS. THE
NOCTURNAL LOW LEVEL JET WILL ALSO PICK UP MONDAY NIGHT...WHICH
WILL INITIALLY BE FOCUSED OVER THE FAR SOUTHWEST BUT WILL VEER
EAST BY 12Z.

THE SOUTHERLY FLOW WILL THEN PUSH A STRONG WARM FRONT INTO
NEBRASKA ON TUESDAY. EASTERLY SURFACE FLOW NORTH OF THE FRONT IS
EXPECTED TO BRING HIGHER MOISTURE INTO WESTERN NEBRASKA...WITH
MOST MODELS SHOWING 50S...60S...AND PERHAPS EVEN A FEW 70 DEGREE
DEWPOINTS. THIS MOISTURE WILL COMBINE WITH THE AIR LIFTING OVER
THE WARM FRONT TO PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT
ON TUESDAY. BY TUESDAY AFTERNOON...NEBRASKA WILL BE SITTING IN THE
VICINITY OF THE COUPLED LIFT AREA OF THE JET...BEING IN THE LEFT
EXIT AND RIGHT ENTRANCE BETWEEN THE NORTHERN AND SOUTHERN STREAMS.
WITH THE MOISTURE AND LIFT FROM BOTH THE LARGE SCALE...AND FRONTAL
SYSTEMS HAVE PRETTY HIGH CONFIDENCE ON PRECIPITATION CHANCES FOR
TUESDAY AND DID INCREASE THEM SLIGHTLY. AS FOR SEVERE
POTENTIAL...THE DEEP LAYER SHEAR WILL STRENGTHEN
SIGNIFICANTLY...AS THE GFS SHOWS VALUES OF 50-80KTS...AND WITH
DECENT INSTABILITY ACROSS THE AREA THERE WILL BE POTENTIAL FOR
ORGANIZED STRONG TO SEVERE STORMS ALONG AND NORTH OF THE WARM
FRONT WHICH LOOKS TO ENCOMPASS MUCH OF THE LOCAL FORECAST AREA.
ALSO...NORTH OF THE FRONT TEMPERATURES WILL BE COOLER...WITH HIGHS
ONLY IN THE LOW 70S. HOWEVER...IN THE WARM SECTOR A STRONG DRYLINE
WILL MOVE EASTWARD AND AREAS BEHIND THAT LINE WILL SEE
TEMPERATURES SKY ROCKET WITH VERY DRY CONDITIONS. DID INCREASE
HIGHS OVER THE SOUTHWEST SECTIONS OF THE FORECAST AREA INTO THE
MID OR UPPER 80S TO ACCOUNT FOR THIS.

AFTER TUESDAY THE UPPER LEVEL FLOW BECOMES FAIRLY ZONAL...WITH A
MULTITUDE OF WEAK SHORTWAVE TROUGHS AND ENERGY MOVING OVER THE
CENTRAL PLAINS. THERE ARE QUITE A BIT OF DIFFERENCES ON TIMING AND
LOCATION OF MANY OF THESE WEAK SYSTEMS SO CONFIDENCE IS NOT HIGH
BEYOND TUESDAY ON PRECIPITATION CHANCES. TRIED TO PROVIDE BETTER
TIMING FOR PRECIPITATION CHANCES...BUT WITH THE LOW CONFIDENCE ON
THE TIMING...A CONSENSUS APPROACH PUTS CHANCES FOR RAIN EVERY DAY
IN THE FORECAST. THIS WILL LIKELY BE ABLE TO BE MODIFIED IN FUTURE
FORECASTS.

IN ADDITION TO THE DAILY CHANCES FOR RAIN...TEMPERATURES WILL BE
COOLER FOR MUCH OF THE WEEK. THE FLATTER UPPER LEVEL FLOW WILL
KEEP THE WARM AIR ACROSS THE SOUTHERN HALF OF THE
COUNTRY...ALLOWING THE COOLER AIR OUT OF CANADA TO COME SOUTH
ACROSS THE NORTHERN HALF OF THE COUNTRY THROUGH THE WORK WEEK.
TEMPERATURES WILL BE NEAR OR BELOW NORMAL FOR WEDNESDAY AND
BEYOND.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z MONDAY MORNING)
ISSUED AT 635 AM CDT SUN JUN 1 2014

THUNDERSTORMS IN WESTERN NEBRASKA ARE EXPECTED TO CONTINUE THROUGH
THE DAY TODAY. BY 18Z...THERE IS A FAIRLY HIGH PROBABILITY OF
THUNDERSTORMS AT VTN AND LBF. THE STORMS DEVELOPING LATER TODAY
MAY ALSO PRODUCE HAIL AND WIND GUSTS EXCEEDING 40KT. IN THE NEARER
TERM...THE ONGOING STORMS MAY AFFECT VTN AND LBF THIS MORNING.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SPRINGER
SHORT TERM...SPRINGER
LONG TERM...BROOKS
AVIATION...SPRINGER
Hazardous weather outlook, Jun 1, 3:37 AM MDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
437 AM CDT SUN JUN 1 2014

NEZ004>010-022>029-035>038-056>059-069>071-094-020945-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
437 AM CDT SUN JUN 1 2014 /337 AM MDT SUN JUN 1 2014/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THERE IS A RISK OF SEVERE THUNDERSTORMS TODAY IN WESTERN AND NORTH
CENTRAL NEBRASKA. ALTHOUGH OUR CONFIDENCE IS HIGH THAT AT LEAST
LARGE HAIL WILL OCCUR IN THE NEBRASKA SANDHILLS OR SOUTHWEST
NEBRASKA...THERE IS CONSIDERABLE UNCERTAINTY REGARDING THE
LOCATION AND THE TIMING. CURRENT INDICATIONS ARE THAT THE LARGE
HAIL IS MOST LIKELY SOUTH AND EAST OF A LINE FROM ONEILL THROUGH
THEDFORD AND MULLEN TO OGALLALA. THERE IS ALSO A RISK OF DAMAGING
WIND WITH DISSIPATING STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THUNDERSTORMS ARE POSSIBLE EACH DAY THIS WEEK BEGINNING MONDAY
NIGHT...BUT THE CONDITIONS NEEDED FOR SEVERE THUNDERSTORMS ARE
POSSIBLE TUESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JRS

In the hours before

Special weather statement, Jun 1, 5:23 AM MDT, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 AM MDT SUN JUN 1 2014

NEZ004-022-023-035-011230-
ARTHUR NE-GARDEN NE-GRANT NE-SHERIDAN NE-
523 AM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHEASTERN SHERIDAN...
GRANT AND GARDEN COUNTIES UNTIL 630 AM MDT...

AT 522 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ELLSWORTH TO 10
MILES NORTH OF OSHKOSH TO 7 MILES SOUTHWEST OF OSHKOSH...AND MOVING
EAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

THESE STORMS WILL BE NEAR...
ELLSWORTH...ADAMS FLATS...RACKETT...WILD HORSE FLATS...BRITTON LAKE
AND OSHKOSH AROUND 530 AM MDT.
JERRY LAKE AROUND 535 AM MDT.
KINCAID LAKE AND BLUEWATER BATTLEFIELD STATE HISTORICAL PARK AROUND
545 AM MDT.
BOURQUIM HILL AND BINGHAM AROUND 550 AM MDT.
DOMINICK LAKE AROUND 555 AM MDT.
SWEDE LAKE AROUND 600 AM MDT.
VELMA AROUND 605 AM MDT.

THIS INCLUDES HIGHWAY 2 BETWEEN MILE MARKERS 109 AND 163.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 111 AND 165.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 165 AND 175.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 1, 6:12 AM MDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
712 AM CDT SUN JUN 1 2014

NEZ022-035-036-057-011300-
ARTHUR NE-GARDEN NE-KEITH NE-MCPHERSON NE-
612 AM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...SOUTHWESTERN
MCPHERSON...NORTHERN KEITH AND EASTERN GARDEN COUNTIES UNTIL 700 AM
MDT/800 AM CDT/...

AT 608 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES NORTHWEST OF LEMOYNE...OR 17 MILES
SOUTHWEST OF ARTHUR...MOVING EAST AT 30 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ARTHUR...
  LEMOYNE...
  VELMA...
  JENSEN LAKE...
  MCKEAG...
  HAYTHORN LAKE...
  LENA...
  THREE MILE LAKE...
  BUCKTAIL LAKE...
  BUCKTAIL...
  BIG BALD HILL...
  CALORA...

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 100 AND 132.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 181.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 1, 6:42 AM MDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
742 AM CDT SUN JUN 1 2014

NEZ022-035-036-057-011330-
ARTHUR NE-GARDEN NE-KEITH NE-MCPHERSON NE-
642 AM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR ARTHUR...WESTERN MCPHERSON...
NORTHERN KEITH AND SOUTHEASTERN GARDEN COUNTIES UNTIL 730 AM MDT/830
AM CDT/...

AT 641 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF ARTHUR...MOVING EAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ARTHUR...
  KEYSTONE...
  SARBEN...
  PAXTON...
  KINGSLEY DAM...
  SAND PUDDIN LAKE...
  LENA...
  BROGANVILLE...
  THREE MILE LAKE...
  CALORA...
  BUCKTAIL LAKE...
  NEVENS...
  BUCKTAIL...
  BIG BALD HILL...
  FLATTS...
  SAND BEACH LAKE...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 147 AND 149.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 94 AND 134.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 115 AND 183.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

SPRINGER
Special weather statement, Jun 1, 7:27 AM MDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
827 AM CDT SUN JUN 1 2014

NEZ057-011415-
KEITH NE-
727 AM MDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN KEITH COUNTY UNTIL 815
AM MDT...

AT 723 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LEMOYNE...OR 15 MILES NORTH OF OGALLALA...
MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF NORTHERN KEITH COUNTY.

THIS INCLUDES HIGHWAY 61 BETWEEN MILE MARKERS 97 AND 109.

THIS INCLUDES HIGHWAY 92 BETWEEN MILE MARKERS 124 AND 138.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

TAYLOR
Local storm report, Jun 1, 8:18 AM MDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
918 AM CDT SUN JUN 01 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1205 AM     HEAVY RAIN       11 SSE ASHBY            41.88N 101.85W
06/01/2014  M2.25 INCH       GRANT              NE   CO-OP OBSERVER

            LOW WATER CROSSINGS FLOODED, 1/2 INCH HAIL ALSO OBSERVED,
            WIND EST. 55 MPH

&&

SNIVELY
Special weather statement, Jun 1, 9:08 AM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1008 AM CDT SUN JUN 1 2014

NEZ057-059-011600-
KEITH NE-LINCOLN NE-
1008 AM CDT SUN JUN 1 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LINCOLN AND EASTERN
KEITH COUNTIES UNTIL 1100 AM CDT/1000 AM MDT/...

AT 906 AM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SARBEN...OR 21 MILES EAST OF OGALLALA...
MOVING NORTHEAST AT 35 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  COKER...

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 144 AND 156.

THIS INCLUDES HIGHWAY 97 BETWEEN MILE MARKERS 12 AND 17.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TAYLOR

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 31, 11:32 PM MDTSevere Thunderstorm WarningLBFGrant, Hooker43 min
Jun 1, 11:27 AM MDTAreal Flood AdvisoryLBFLincoln3 hr
Jun 1, 12:35 PM MDTSevere Thunderstorm WarningLBFHolt40 min
Jun 1, 1:01 PM MDTSevere Thunderstorm WarningLBFFrontier44 min
Jun 1, 5:01 PM MDTSevere Thunderstorm WarningLBFGarden, Sheridan44 min
Jun 1, 5:42 PM MDTSevere Thunderstorm WarningLBFArthur, Garden, Grant48 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.